Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I am planning for pregnancy for last 2 months. can you give me any suggestions ?

i took meprate from 16th to 25th day and still had spotting on 25th day. i am planning for pregnancy for last 2 months. please help i took meprate from 16th to 25th day and still had spotting on 25th day. i m planning for pregnancy. please help
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Well come to health care magic
Period usually starts after 3-5days of discontinuation of meprate.So wait at least 3-5
days for normal period to comme and take the advise of your Doctor
Answered: Tue, 9 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Meprate is a drug which used in variety of conditions.Withdrawal bleeding will definitely come after your stop taking it.For difficulty in getting pregnant please go for complete investigation like ovulation study,thyroid test etc.Please also look for semen examination of your partner.
wishing you all the bets.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor